# SDR SWAA2020032442675

- Difficulty date: March 10, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  ON FLOOR TO SIDEWALL SUPPORT AT B.S. 747-767, W.L. 155, R.B.L. 21.         REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT AT B.S. 727-767. W.L 155, R.B.L.21 PER SRM 51-40-02-0G-0 AND DWG 146A7500. 59366U, 03/19/20.
